nr |
titel |
auteur |
tijdschrift |
jaar |
jaarg. |
afl. |
pagina('s) |
type |
1 |
An application of the symplectic argument to some Fermat-type equations
|
Freitas, Nuno |
|
2016 |
354 |
8 |
p. 751-755 5 p. |
artikel |
2 |
An optimization method for elastic shape matching
|
de Buhan, Maya |
|
2016 |
354 |
8 |
p. 783-787 5 p. |
artikel |
3 |
Approximate controllability of coupled 1-d wave equations on star-shaped graphs
|
Dáger, René |
|
2016 |
354 |
8 |
p. 778-782 5 p. |
artikel |
4 |
Bourgain–Brézis–Mironescu formula for magnetic operators
|
Squassina, Marco |
|
2016 |
354 |
8 |
p. 825-831 7 p. |
artikel |
5 |
Convergence of adaptive biasing potential methods for diffusions
|
Benaïm, Michel |
|
2016 |
354 |
8 |
p. 842-846 5 p. |
artikel |
6 |
Corrigendum to “The Euler class of an umbilic foliation” [C. R. Acad. Sci. Paris, Ser. I 354 (6) (2016) 614–618]
|
Gonçalves, Icaro |
|
2016 |
354 |
8 |
p. 833- 1 p. |
artikel |
7 |
Dossier Sommaire
|
|
|
2016 |
354 |
8 |
p. v-vi nvt p. |
artikel |
8 |
Dynamic behavior of convergent rapid granular flows
|
Guo, Wenxuan |
|
2016 |
354 |
8 |
p. 864-868 5 p. |
artikel |
9 |
E-Bochner curvature tensor on generalized Sasakian space forms
|
Prakasha, D.G. |
|
2016 |
354 |
8 |
p. 835-841 7 p. |
artikel |
10 |
Editorial Board
|
|
|
2016 |
354 |
8 |
p. IFC- 1 p. |
artikel |
11 |
Editorial Board
|
|
|
2016 |
354 |
8 |
p. IBC- 1 p. |
artikel |
12 |
Estimation locale linéaire de la fonction de régression pour des variables hilbertiennes
|
Demongeot, Jacques |
|
2016 |
354 |
8 |
p. 847-850 4 p. |
artikel |
13 |
Finite dimensional global attractor for a suspension bridge problem with delay
|
Messaoudi, Salim A. |
|
2016 |
354 |
8 |
p. 808-824 17 p. |
artikel |
14 |
Fourier multipliers and group von Neumann algebras
|
Akylzhanov, Rauan |
|
2016 |
354 |
8 |
p. 766-770 5 p. |
artikel |
15 |
Harmonic functions with finite p-energy on lamplighter graphs are constant
|
Gournay, Antoine |
|
2016 |
354 |
8 |
p. 762-765 4 p. |
artikel |
16 |
Identifiability for a severely ill-posed oxygen balance model
|
Débit, Naïma |
|
2016 |
354 |
8 |
p. 788-793 6 p. |
artikel |
17 |
Improvement of Pellet's theorem for scalar and matrix polynomials
|
Melman, Aaron |
|
2016 |
354 |
8 |
p. 859-863 5 p. |
artikel |
18 |
Le système de Vlasov–Poisson effectif pour les plasmas fortement magnétisés
|
Bostan, Mihaï |
|
2016 |
354 |
8 |
p. 771-777 7 p. |
artikel |
19 |
Nonparametric trigonometric orthogonal regression estimation
|
Saadi, Nora |
|
2016 |
354 |
8 |
p. 851-858 8 p. |
artikel |
20 |
Note to the problem of the asymptotic behavior of a viscous incompressible flow around a rotating body
|
Deuring, Paul |
|
2016 |
354 |
8 |
p. 794-798 5 p. |
artikel |
21 |
On uniqueness for a rough transport–diffusion equation
|
Lévy, Guillaume |
|
2016 |
354 |
8 |
p. 804-807 4 p. |
artikel |
22 |
Stabilisation de problèmes non coercifs via une méthode numérique utilisant la mesure invariante
|
Le Bris, Claude |
|
2016 |
354 |
8 |
p. 799-803 5 p. |
artikel |
23 |
The greatest common divisor of certain binomial coefficients
|
Hong, Siao |
|
2016 |
354 |
8 |
p. 756-761 6 p. |
artikel |